# SDR SWAA113681

- Difficulty date: May 11, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 78,334 hours, 59,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK FOUND, SKIN CORRODED BETWEEN BS 727B+6 TO BS 727C+14, BETWEEN STR 23L TO STR 25L.  REMOVED AND REPLACED SKIN PER SRM.
